# SDR C8GA20090141

- Difficulty date: June 8, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUPPLEMENTAL INFORMATION" WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE RIGHT WING I/B AFT FLAP O/B UPPER EDGE DENTED. DAMAGED AREA WAS REMOVED 1" DIA, FABRICATED DOUBLER 5" DIA FROM 2024 T3 .016. INSTALLED REPAIR, NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
